Advances in Linear Algebra & Matrix Theory

Advances in Linear Algebra & Matrix Theory

ISSN Print: 2165-333X
ISSN Online: 2165-3348
www.scirp.org/journal/alamt
E-mail: alamt@scirp.org
"Moore-Penrose Inverse and Semilinear Equations"
written by Hugo Leiva, Raúl Manzanilla,
published by Advances in Linear Algebra & Matrix Theory, Vol.8 No.1, 2018
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top